# SDR TRBA2010077

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 21,641 hours, 25,465 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, WHEN SELECTING FLAP 30 EXT FLAG STAY ON THEN FLAP UNLOCK ON CCAS, EXCUTED GO AROUND "DECLARED EMERGENCY" ABLE TO LAND FLAP 15. MX INSPECTED FLAP SYS, PERFORMED OPS CK OF FLAPS 10 TO 15 TIMES, COULD NOT DUPLICATE PROBLEM IAW JIC 27-50-00. ACFT RELEASED FOR FCF PURPOSES ONLY.  R & R 626256 7-16-10.
